MathSciNet Relay Station
MathSciNet bibliographic data
MR1115188 42B20 (47G10)
Fujii, Nobuhiko A condition for a two-weight norm inequality for singular integral operators. Studia Math. 98 (1991), no. 3, 175–190.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement